# SDR SWAA2022100379033

- Difficulty date: September 6, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET AFT STRUT BOX LOWER SPAR LOC. INBOARD AND OUTBOARD SIDE ON ENGINE 1 (2 EA) 2022-488826. / [01] REPLACED BRACKET AFT STRUT BOX LOWER SPAR LOC. INBOARD AND OUTBOARD SIDE ON ENGINE 1 (2 EA) IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 311A2683 REV.-;[02] REPLACED BRACKET AFT STRUT BOX LOWER SPAR LOC. INBOARD AND OUTBOARD SIDE ON ENGINE 1 (2 EA) IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 311A2683 REV.-
